MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s001050050311

Медицинская библиотека · Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete · 1995

[Multiple cutaneous neoplasms in cyclosporine therapy after kidney transplantation].

Köhler L D, Kautzky F, Vogt H J

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

We report on a 56-year-old renal allograft recipient receiving cyclosporin A immunosuppression. During this therapy he subsequently developed the following cutaneous neoplasms: squamous cell carcinomas, basal cell carcinomas, Bowen's disease, actinic keratosis, sebaceous hyperplasia, a dysplastic naevus and, finally a nodular malignant melanoma. Adverse effects of the cyclosporin A therapy are discussed, with special reference to dermatologic effects and the implications for patient and doctor.

Для цитирования: Köhler L D, Kautzky F, Vogt H J. [Multiple cutaneous neoplasms in cyclosporine therapy after kidney transplantation].. Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete. 1995. DOI: 10.1007/s001050050311.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.